MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7002-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a portion of the cassettes exhibited leakage from the tubing outlet after filling, despite the clamp being applied correctly.The leakage occurred shortly after filling and disconnection of the coupling.The issue has been consistently observed in productions from winter 2025 to present.There were no patient involvement and no harm/adverse event reported.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4, parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25628633
Report Number3012307300-2026-06481
Device Sequence Number5877156
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)300703(10)6132922
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7002-24
Device Lot Number6132922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown